# SDR REXA2019041040451

- Difficulty date: March 14, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead Web
- Part number: 2024T3063
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS GOUGE ON PREVIOUS REPAIR ON RBL18.00.  REMOVED AND REPLACED GOUGED TRIPLER IAW REO 601R-53-61-1285 REV. E REO 601R-53-61-6918. AAR SM 33
